MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE

Medline Industries, LP MEDLINE; YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE
Catalog Number DYND50130
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿(b)(6) hospital # (b)(6) received in product for item # dynd50130 and has a slit in the tubing and is not able to use.¿.
 
Additional Manufacturer Narrative
The reported concern was slit in tubing, and it was reported that the item has a slit in the tubing and is not able to use.Medline quality received 1 cs for evaluation, and a visual and functional inspection was conducted with the provided samples.It was found that the items functioned normally, and there is no slit in the tubing; at this time, the reported concern could not be confirmed, as the samples functioned normally.A retrospective review of the past year indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50787560
Report Number1417592-2026-41999
Device Sequence Number9570436
Product Code JOL
UDI-Device Identifier40080196034957
UDI-Public40080196034957
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND50130
Device Lot Number10-48622090001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown